# SDR AALA991552

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1442E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1501051
- Condition: Inoperative
- Location: Lt Fairing
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT FAIRING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LEFT FAIRING EMERGNCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
